Skip Navigation

Typhoid oral vaccination side effects.

Travel Forums General Talk Typhoid oral vaccination side effects.

1. Posted by Mel. (Travel Guru 4567 posts) 10y

Anybody know what the side effects of the Typhoid oral vaccine are? I took the first part of it, yesterday and now i feel very tired. Would this be one of the side effects?
Mel

2. Posted by Isadora (Travel Guru 13926 posts) 10y

Yes, one of the side effects of the typhoid vaccine (oral & injectable) is tiredness. If the onset of the tiredness was rapid and severe - contact your physician immediately as it is one of the first signs of an allergic reaction to the vaccine.

Here is a link listing the possible side efects of the medication (scroll down to the bottom of the page):
Typhoid Oral Vaccine

There are several other pages I could link, but they all say the same thing.

Lesser side effects (not denoting an allergic reaction) are diarrhea, mild fever, stomach cramps, and skin rashes. These SEs are rare.

3. Posted by samsara_ (Travel Guru 5353 posts) 10y

Yep, after my vaccinations I got extremely tired and developed flu like symptoms for a week or two after. But once my body had adjusted to them, I was fine again, so dont worry. :)